Extinction and persistence of a stochastic SIRS epidemic model with saturated incidence rate and transfer from infectious to susceptible
作者: Yi SongAnqi MiaoTongqian ZhangXinzeng WangJianxin Liu
作者单位: 1College of Mathematics and Systems Science, Shandong University of Science and Technology
2State Key Laboratory of Mining Disaster Prevention and Control Co-founded by Shandong Province and the Ministry of Science and Technology, Shandong University of Science and Technology
3School of Mathematical Sciences, Qufu Normal University
刊名: Advances in Difference Equations, 2018, Vol.2018 (1), pp.1-11
来源数据库: Springer Journal
DOI: 10.1186/s13662-018-1759-8
关键词: Stochastic SIRS epidemic modelItô’s formulaExtinctionPersistence
英文摘要: Abstract(#br)In this paper, stochastic effect on the spread of the infectious disease with saturated incidence rate and the special transfer from infectious is discussed. The threshold dynamics is explored for the case of relatively small noise. Our results show that large noise will cause the elimination of the disease, which will help suppress the spread of the disease.
全文获取路径: Springer  (合作)
影响因子:0.76 (2012)